| Catalog Number |
0375704500 |
| Medical Device Problem Code |
Excessive Heating (4030)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/20/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
It was reported that the device got hot.
Event or Problem Description
It was reported that the device got hot.
Additional Manufacturer Narrative
Alleged failure: cib mike, purchasing, gets very hot, po 9308cvln.The failure alleged in the complaint record was not confirmed/duplicated during the product investigation.The probable root causes could be (1) excessive force applied to the cutter/burr by the user with poor or no suction during use.Excessive force may cause friction due to bur shaft assembly and housing assembly interaction.(2) tissue blocking the suction pathway would prevent hot fluid from being removed from the joint.(3) poor arthroscopy pump suction.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Manufacture date is not known.